# SDR ASAA11510394

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 19,406 hours, 6,041 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL.  EXTINGUISHES WITH RESET.  ACCOMPLISHED PACK/ZONE TEMP CONT BITE TEST PER AMM 21 51 00.  NO FAULTS NOTED.  A/C GOOD FOR CONTINUED SERVICE.
